# SDR AALA201703319025

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 23,113 hours, 8,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS/COVER/BEZEL DAMAGED. CLEANING CREW FOUND R2 EXIT SIGN COVER ON FLOOR. R2 EXIT SIGN COVER LENS ASSY WAS REPLACED IAW 33-51-01-201 TEST SATISFACTORY. THE AIRCRAFT WAS NOT GROUNDED.
